# SDR AALA201701069001

- Difficulty date: January 3, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N981UY
- Make and model: Airbus A321-231
- Aircraft serial: 5800
- Aircraft time: 11,539 hours, 4,407 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. RECEIVED FIRE WARNING FROM FORWARD LAVATORY, LASTED ONLY 3-4 SECONDS, RESET ON ITS OWN. IN FLIGHT FL300. MAINTENANCE PERFORMED OPERATIONAL TEST ON FORWARD LAVATORY SMOKE DETECTOR PER AMM 26-17-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
